MAUDE Adverse Event Report: COVIDIEN LLC BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR

COVIDIEN LLC BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Model Number 186-1046
Medical Device Problem Codes Failure to Power Up (1476); Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the device was in good condition.The device booted, initialized, and functioned normally.A review of the system logs showed no error messages.It was reported that the unit did not turn on.The reported issue was not confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: the power supply smelled burned.The most likely cause for the additional condition was traced to a component failure.Other unreported conditions were identified: backlight power cable worn; 1 wire loose in connector.No functional failures.The most likely cause for these additional conditions were traced to component failures.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the unit did not turn on.There was no reported patient involvement or outcome.Medtronic's initial evaluation of the incident device found the power supply smelled burned.

Brand Name
BIS
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Manufacturer (Section D)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co
Manufacturer (Section G)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22921443
Report Number2936999-2025-00433
Device Sequence Number13359496
Product Code OLW
UDI-Device Identifier10884521129511
UDI-Public(01)10884521129511(11)190408
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186-1046
Device Catalogue Number186-1046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown